# SDR FDEA201707031843

- Difficulty date: July 3, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 31,605 hours, 5,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FLIGHT CREW WAS UNABLE TO OPEN THE L1 DOOR.   PERFORMED INSPECTION AND CHECK OF THE L1 DOOR IAW AMM 52-11-00-6, STEPS 1 & 2.  A NEW ESCAPE SLIDE WAS INSTALLED IAW WRI 52-10/8424.  DOOR OPENS AND CLOSES NOW WITH NORMAL EFFORT.
